MathSciNet Relay Station
MathSciNet bibliographic data
MR2543741 (2010h:46072) 46J10 (26A30 26A42 46E25)
García-Pacheco, F. J.; Martín, M.; Seoane-Sepúlveda, J. B. Lineability, spaceability, and algebrability of certain subsets of function spaces. Taiwanese J. Math. 13 (2009), no. 4, 1257–1269.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement